MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., PUMP CANNULA,5.8MM W/2 ROTATING STOPCOCKS; ACCESSORIES,ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG., PUMP CANNULA,5.8MM W/2 ROTATING STOPCOCKS; ACCESSORIES,ARTHROSCOPIC
Catalog Number 0747031550
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the o-ring came off and went into the patient's knee.The o-ring was retrieved and procedure was completed successfully.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: beatrice rochette (customer) reported to the ansm that : "during surgery, a round joint is found in the knee joint.Unknown provenance.After observation the "arthroscope outter sheath" leaks.Change of material same problem, which prevents us from getting the joint back.After another change of material, we were able to remove the joint thanks to the shaver.I filtered 1 suction, to make sure i got everything back.Current state of the patient : extension of the operation, risk of leaving a foreign body actions taken in the care facility for patient care : suction of the seal thanks to a shaver actions undertaken in the establishment : return to the supplier of the folders for inspection".The probable root cause/s could be rough handling and/or improper sterilization methods.
 
Event or Problem Description

Brand Name
PKG., PUMP CANNULA,5.8MM W/2 ROTATING STOPCOCKS
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9497619
Report Number0002936485-2019-00590
Device Sequence Number1742908
Product Code NBH
UDI-Device Identifier07613327054590
UDI-Public07613327054590
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0747031550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1